# SDR UIEA2024101701043

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 415T430516
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR LEVEL. CORROSION ON FITTINGS GALLEY SUPPORTS AT B.STA 303 RBL 11 APPROX. (2 EA)( TWO SUPPORTS (2 EA) WERE REPLACED IAW DWG 141T5262. NO FURTHER DEFECTS NOTED )
